# SDR DL75E091994

- Difficulty date: December 17, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 43,925 hours, 14,220 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT DECK TEMP UNCONTROLLABLE PERFORMED BIT ON LT TEMP CONTROLLER. FAULT CONTROLLER AND TEMP CONTROL V/V.  R & R LT PACK TEMP CONTROLLER AND R & R TEMP CONTROL V/V IAW M/M. OPS CHK NML. OK FOR SVC ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
